# SDR TRAX200701248

- Difficulty date: August 26, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 14,490 hours, 12,048 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sys
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT JETPIPE OVERHEAT WARNING MSG.  EN ROUTE TO ICT A/C DIVERTED TO HSV DUE TO MTC.  EMERGENCY DECLARED.  FLTS 4124 CX.
